Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Continuation of holomorphic mappings, with values in a complex Lie group

K. Adachi, Masuo Suzuki and M. Yoshida

Vol. 47 (1973), No. 1, 1–4
Abstract

In this paper it is shown that any holomorphic mapping of a domain X over a Stein manifold in a complex Lie group L can be continued to a holomorphic mapping of the envelope of holomorphy of X in L.

Mathematical Subject Classification 2000
Primary: 32D15
Milestones
Received: 6 March 1972
Revised: 25 May 1972
Published: 1 July 1973
Authors
K. Adachi
Masuo Suzuki
M. Yoshida